MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXA230005
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Results pending completion of manufacturing evaluation.The device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, improper endoprosthesis component placement, and occlusion of native vessel.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses.During the procedure, an aortic extender endoprosthesis was reportedly deployed more proximally than intended, and the right renal and superior mesenteric arteries were partially and unintentionally covered by the endoprosthesis.As treatment, a gore® viabahn® vbx balloon expandable endoprosthesis (6 mm x 25 mm) and a stent (palmaz genesis® 6x18mm) were implanted in the right renal artery, and a stent (s.M.A.R.T.®) was implanted in the superior mesenteric artery via access from the right upper arm.Final intra-procedural imaging reportedly revealed a type ii endoleak, but no further treatment was given.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 ¿ a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: conclusion coding updated it should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, improper endoprosthesis component placement, and occlusion of native vessel.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
damon jackson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16337360
Report Number3007284313-2023-02335
Device Sequence Number6419743
Product Code MIH
UDI-Device Identifier00733132650934
UDI-Public00733132650934
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2024
Device Model NumberCXA230005
Device Catalogue NumberCXA230005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexMale